# SDR USAA2011062800030

- Difficulty date: June 27, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 37,557 hours, 15,105 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2927
- Condition: Low Pressure
- Location: L1 Door
- Part time: 34,753 hours, 14,021 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX-LAS - EES - L1 DOOR ASSIST LOW PRESSURE.  SERVICED L1 DOOR TO PROPER PRESSURE PER AMM 52-10-00-614.
